MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE
Catalog Number UNKNOWN
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 10ml ll eurographics had leakage.The following information was provided by the initial reporter: propofol leaks between the sealing ring.During use propofol leaked between the sealing ring during use but did not leak further.Only as far as the middle.The customer has disposed of the packaging and does not know the lot number additional information provided: "no one got impacted".
 
Additional Manufacturer Narrative
(b)(4) follow up report for correction.Device was incorrect in the initial mdr.Correct device is a 20 ml syringe.Mfr report # 3003152976-2025-00527 was submitted as the site legal name was incorrectly reported as canaan in the initial mdr submission, 1213809-2025-00507.Mfr report # 3003152976-2025-00527 was submitted to update the site legal name to san agustin, and to have the proper mfr number.
 
Event or Problem Description
Sample received is a 20 ml syringe.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22687479
Report Number1213809-2025-00507
Device Sequence Number9149284
Product Code FMF
UDI-Device Identifier00382903009121
UDI-Public(01)00382903009121
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown